BibTeX record journals/jco/ShuW12

download as .bib file

@article{DBLP:journals/jco/ShuW12,
  author    = {Qiaojun Shu and
               Weifan Wang},
  title     = {Acyclic chromatic indices of planar graphs with girth at least five},
  journal   = {J. Comb. Optim.},
  volume    = {23},
  number    = {1},
  pages     = {140--157},
  year      = {2012},
  url       = {https://doi.org/10.1007/s10878-010-9354-2},
  doi       = {10.1007/s10878-010-9354-2},
  timestamp = {Thu, 18 May 2017 09:50:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/ShuW12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics